I haven't had a period for 10 months, prior to that it was 6 months. I have been on estrogen for about 13 months and progesterone for about 11 months. When I started progesterone it was on a daily basis. I got a period after taking progesterone for 1 month and was told to take it twice a day for 14 days, then off for 14, etc. That wasn't working for me. I was forgetting and very dizzy after taking it in the morning. So I went back to daily. Also started counting all over again. After 10 months I just got my period again!! Do I stop taking the progesterone while on my period? Not sure what I should or shouldn't be doing now that it's back again. Hopefully only this month and of course, start counting all over again. What should I do?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.